# SDR FDEA202112263148

- Difficulty date: December 26, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: ACA744614
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN Ï¿½ FLOOR PANEL #232DF AT STATION 495 TO STATION 505 FOUND DELAM. DELAM FLOOR PANEL #232DF AT CABIN STATION 495 TO STATION 505 REMOVED AS PER AMM 53-  21-04-4. FLOOR PANEL #232DF FABRICATED AS PER FEDEX DRAWING SRZ-25-005 REVISION R.   FLOOR PANEL #232DF INSTALLED AS PER AMM 53-21-04-4. REPAIR CLASSIFIED MAJOR AS PER   GMM 6-2-100.
